Alert archive / Maine / Wind Advisories in 2013
Wind Advisory 4, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Oct 7, 2013, 3:31 AM EDT for 6 counties in Maine. It took effect at Oct 7, 2013, 4:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2013, 3:31 AM EDT (07:31 UTC)
- In effect from
- Oct 7, 2013, 4:00 PM EDT
- Expired
- Oct 8, 2013, 2:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 7.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370 WWUS71 KCAR 070731 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 331 AM EDT MON OCT 7 2013 MEZ001>006-010-011-015>017-029>032-071545- /O.NEW.KCAR.WI.Y.0004.131007T2000Z-131008T0600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 331 AM EDT MON OCT 7 2013 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT TUESDAY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ MCB
3 follow-up statements
766 WWUS71 KCAR 071651 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1251 PM EDT MON OCT 7 2013 MEZ001>006-010-011-015>017-029>032-080600- /O.CON.KCAR.WI.Y.0004.131007T2000Z-131008T0600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1251 PM EDT MON OCT 7 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT TUESDAY... * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS TO 40 TO 45 MPH...PARTICULARLY IN HIGHER TERRAIN AND HEAVY RAINFALL. * TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ VJN
229 WWUS71 KCAR 071910 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 310 PM EDT MON OCT 7 2013 MEZ001>006-010-011-015>017-029>032-080600- /O.CON.KCAR.WI.Y.0004.131007T2000Z-131008T0600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 310 PM EDT MON OCT 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS TO 40 TO 45 MPH... PARTICULARLY IN HIGHER TERRAIN AND LOCATIONS EXPERIENCING HEAVY RAINFALL. * TIMING...THIS EVENING INTO THE OVERNIGHT. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ VJN
826 WWUS71 KCAR 080545 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 145 AM EDT TUE OCT 8 2013 MEZ001>006-010-011-015>017-029>032-080645- /O.EXP.KCAR.WI.Y.0004.000000T0000Z-131008T0600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 145 AM EDT TUE OCT 8 2013 ...WIND ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... THE COLD FRONT HAS PUSHED ACROSS THE AREA. SOME GUSTY WEST WINDS WILL CONTINUE THROUGH THE MORNING. $$ MCB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Oct 6, 11:54 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Oct 6, 11:54 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1154 PM EDT SUN OCT 6 2013
.SYNOPSIS...
A WARM FRONT WILL MOVE INTO THE REGION TONIGHT THEN CONTINUE NORTH OF
THE AREA ON MONDAY. A STRONG COLD FRONT WILL CROSS THE REGION LATE
MONDAY NIGHT INTO TUESDAY MORNING. STRONG CANADIAN HIGH PRESSURE
WILL THEN BUILD ACROSS THE NORTHEAST FROM THE WEST MID TO LATE
WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
MIDNIGHT UPDATE...SHOWERS ARE MOVING INTO CENTRAL AND EASTERN
AREAS AND TAPERING OFF IN SOUTHWESTERN AREAS. UPDATED FORECAST TO
NUMEROUS SHOWERS EAST AND CENTRAL OVERNIGHT. EXPECT THIS BATCH OF
SHOWERS TO MOVE NE AND AWAY LATER THIS MORNING WITH JUST SCATTERED
SHOWERS REMAINING THROUGH LATE MORNING AND MIDDAY.
PREVIOUS DISCUSSION: HIGH PRESSURE WILL MOVE TO THE EAST OF THE
REGION TONIGHT AS DEEP LOW PRESSURE MOVES FROM THE GREAT LAKES
INTO SOUTHERN CANADA. CLOUDS WILL INCREASE TONIGHT WITH SHOWERS
LATE AS A WARM FRONT APPROACHES FROM THE SOUTH. EXPECT INCREASING
WINDS LATE TONIGHT INTO MONDAY AS GRADIENT TIGHTENS BETWEEN
DEPARTING HIGH PRESSURE AND LOW OVER THE GREAT LAKES. WILL BLEND
THE NAM12 AND MOSG25 FOR SUSTAINED WINDS AND USE 160 PERCENT OF
SUSTAINED WIND FOR GUST SPEED. FOR POPS HAVE BLENDED THE GFS40...
SREF AND ECMWF. WILL NOT ADJUST QPF FORECAST. FOR TEMPERATURE WILL
USE THE CONSENSUS ALL.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
OPNL MODELS ARE IN GOOD AGREEMENT WITH THE TMG OF A COLD FRONTAL
RN SHWR BAND ACROSS THE FA MON NGT AND ERLY TUE MORN...WITH GFS AND
SPCLY SREF ENSM GUIDANCE TO SLOW TO PLACE MUCH WEIGHT IN THE POP...
WX AND QPF GENERATION OF THIS UPDATE. A DECENT LLVL JET WILL BRING
PLENTY OF SUB-TROPICAL MOISTURE FOR RNFL FOR OUR FA...BUT FEEL
HPC AND THE NERFC'S 6HRLY QPF AMOUNTS FOR THE TUE 00-06Z AND
06-12Z PDS MAY BE HI BIASED CONSIDERING THE QUICK SPEED THE
FRONTAL RN BAND SWEEPS ACROSS THE FA LATER MON NGT AND ERLY TUE
MORN AS AN OPEN UPPER LVL S/WV QUICKLY KICKS ENE FROM THE GREAT LK
STATES AND THE FACT LITTLE...IF ANY OF THE REMNANT MOISTURE WITH
KAREN WILL BE INFUSED WITH THE AVAILABLE MOISTURE WITH THIS
SYSTEM. SO WE SPLIT THE DIFFERENCE BETWEEN THE HEAVIER QPFS OF THE
12Z OPNL GFS AND CAN SOLUTIONS WITH THE LIGHTER GMOS SOLUTION AND
INCORPORATED SOME ADDITIONAL TOPOGRAPHICAL LIFT QPF ON FAVORED S
ANS SE SLOPES OF OUR HIGHLANDS.
WINDS WILL BE AN ISSUE MON NGT WITH A 50 TO 60 KT LLVL JET ADVCG
NEWRD FROM SE NEW ENG. GIVEN THE OVRNGT TMG...WHICH RESULTS IN
MORE STABLE LAPSE RATES AND THE FACT LLVL JET CORE DOES NOT LAST
LONG OVR THE FA MON NGT...WE SEE HIGH WIND WRNG WIND SPEEDS AND
IMPACTS TO BE A REMOTE POSSIBILITY. HOWEVER...WIND ADV WIND SPEEDS
AND IMPACTS ARE POSSIBLE...MAINLY OVR HIGHER TRRN GIVEN THE LMTD
ABILITY OF STRONGER WINDS ALF TO BE ABLE TO MIX DOWN TO LOWER TRRN.
WE DID INCREASE WIND GUSTS TO THE 30 TO 40 MPH RANGE FOR MON NGT
TO BETTER HIGHLIGHT THE WIND POTENTIAL THIS PD.
ANY REMAINING SHWRS WILL RAPIDLY EXIT SE PTNS OF THE FA TUE MORN...
LEAVING SKIES TO MCLR OVR THE SRN HLF OF THE FA...WITH NRN PTNS OF
THE REGION REMAINING PTLY TO MSLY CLDY TUE AFTN WITH COLD ADVCN SC.
AFTER WIND SPEEDS DROP OFF IMMEDIATELY WITH THE COLD FRONTAL
PASSAGE TUE MORN...ALL OF THE FA WILL EXPERIENCE FAIRLY BREEZY
WNW WINDS IN THE AFTERNOON WITH MDT LLVL COLD ADVCN. WITH A MORE
PROGRESSIVE UPPER PATTERN THAN PREV MODEL GUIDANCE FOR THE TUE NGT
AND WED PDS...SKIES SHOULD CLR OVR ALL OF THE FA TUE NGT WITH A
WEAKENING PRES GRAD...SPCLY LATE TUE NGT WITH THE APCH OF THE HI
CNTR. SUBSEQUENTLY...THERE SHOULD BE A DECENT SFC BASE INVSN WITH
GOOD LATE NGT RADIATIONAL COOLING CONDITIONS LATE TUE NGT...SPCLY
OVR COLDEST PROTECTED NW VLYS WHERE OVRNGT LOWS COULD DROP INTO
THE MID TO UPPER 20S. WED SHOULD REMAIN MSLY CLR WITH TEMPS
RECOVERING TO SEASONAL HIGHS BY MID AFTN AS THE CNTR OF THE HI
SETTLES JUST S OF THE FA.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A HIGH PRESSURE RIDGE WILL BE EXTENDED EAST WEST ACROSS NEW
ENGLAND AND THE CANADIAN MARITIME PROVINCES THROUGH THE EXTENDED
PERIOD. BOTH THE GFS AND ECMWF MAINTAIN THE RIDGE THROUGH THE
PERIOD. BOTH INDICATE THAT THERE WILL BE SHORT WAVES MOVING ACROSS
CENTRAL CANADA NORTH OF THE RIDGE AS WELL AS A LOW PRESSURE SYSTEM
ALONG THE ATLANTIC COAST BETWEEN BERMUDA AND THE COAST OF DELMARVA
WHICH MAY AFFECT COASTAL MAINE AFTER THE END OF THE PERIOD.
LOADED A BLEND OF GFS AND ECMWF FOR TEMP...WND...POP...AND SKY.
ADDED 15 PERCENT TO WINDS FOR GUSTS OVER LAND...25 PERCENT FOR
WINDS OVER COASTAL WATERS. LOADED NAWAVE 4 FOR SEAS IN THE COASTAL
WATERS.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
NEAR TERM: EXPECT VFR CONDITIONS DROPPING TO MVFR/IFR TONIGHT
INTO MONDAY. LOW LEVEL WIND SHEAR MAY ALSO BE AN ISSUE DURING THE
DAY MONDAY AS A STRONG LOW LEVEL JET MOVES IN.
SHORT TO LONG TERM: INITIALLY IFR ALL TAF SITES MON NGT...THEN
RAPIDLY IMPROVING TO VFR BY TUE MORN BEHIND THE COLD FRONT...WITH
MVFR CLGS PERHAPS LINGERING ACROSS NRN TAF SITES INTO THE ERLY
AFTN HRS TUE. ALL SITES LOOK TO REMAIN VFR TUE NGT THRU FRI BASED
ON AVAILABLE GUIDANCE ATTM.
&&
.MARINE...
NEAR TERM: FOR WIND WILL BLEND THE NAM12 AND GFS40. SOUTHEAST
FETCH DEVELOPS TONIGHT AND CONTINUES THROUGH THE DAY MONDAY.
EXPECT SEAS TO BUILD TO 6-10 FEET/9-10 SECONDS. WILL ISSUE SCA
STARTING AT 1000Z.
SHORT TO LONG TERM: SCA CONDITIONS WILL CONTINUE THRU MOST OF MON
NGT WITH MAX WIND GUSTS UP TO 30KT AND MAX WV HTS OVR OUTERMOST
WATERS TO 10 FT. AFTWRDS...WINDS WILL SHARPLY DIMINISH BLO SCA
THRESHOLDS BY SUNRISE TUE. THERE MAY BE A BRIEF PD WHEN AN SCA FOR
HAZ SEAS MAY BE NEEDED OVR THE OUTER WATERS THRU TUE MORN...THEN
NO HDLNS ANTICIPATED LATER TUE THRU FRI.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 5 AM EDT TUESDAY FOR
ANZ050>052.
&&
NEAR TERM...FITZSIMMONS/MIGNONE/BLOOMER
SHORT TERM...VJN
LONG TERM...NORTON
AVIATION...FITZSIMMONS/MIGNONE/VJN
MARINE...FITZSIMMONS/MIGNONE/VJNHazardous weather outlook, Oct 6, 2:40 PM EDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 240 PM EDT SUN OCT 6 2013 MEZ001>006-010-011-015>017-029>032-071845- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 240 PM EDT SUN OCT 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG GUSTY WINDS ARE EXPECTED AHEAD OF A COLD FRONT MONDAY EVENING. THE POTENTIAL EXISTS FOR SOME ISOLATED TREE DAMAGE AND POWER OUTAGES ESPECIALLY ACROSS THE DOWNEAST REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-071845- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 240 PM EDT SUN OCT 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MIGNONE
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:29 AM EDT | Gale Warning | CAR | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.